Please use this identifier to cite or link to this item:
Title: The Hilbert-Kunz function of some quadratic quotients of the Rees algebra
Author: Strazzanti, Francesco
Zarzuela, Santiago
Keywords: Anells locals
Àlgebra commutativa
Àlgebra homològica
Local rings
Commutative algebra
Homological algebra
Issue Date: Apr-2022
Publisher: American Mathematical Society (AMS)
Abstract: Given a commutative local ring $(R, \mathfrak{m})$ and an ideal $I$ of $R$, a family of quotients of the Rees algebra $R[I t]$ has been recently studied as a unified approach to the Nagata's idealization and the amalgamated duplication and as a way to construct interesting examples, especially integral domains. When $R$ is noetherian of prime characteristic, we compute the HilbertKunz function of the members of this family and, provided that either $I$ is $\mathfrak{m}$-primary or $R$ is regular and F-finite, we also find their Hilbert-Kunz multiplicity. Some consequences and examples are explored.
Note: Versió postprint del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 2022, vol. 150, num. 4, p. 1493-1503
Related resource:
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
713909.pdf234.11 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons